Ohio, 2019

Winter Weather in Ohio, February 20, 2019

February 20, 2019 · NWS ILN · 24 events in 24 counties and zones

Low pressure moved through the Great Lakes region, sparking a brief round of accumulating snowfall early in the morning.

Where it happened

Every event with a place to put it; 24 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
24

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILN wrote it up.

Low pressure moved through the Great Lakes region, sparking a brief round of accumulating snowfall early in the morning.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before the first event at Feb 19, 10:49 PM EST, 1 hour 11 minutes earlier.

Area forecast discussion, Feb 19, 10:49 PM EST, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
1049 PM EST Tue Feb 19 2019

.SYNOPSIS...
Potent low pressure lifting from the Lower Mississippi Valley to
the Great Lakes will bring accumulating snow and ice tonight,
before precipitation changes to heavy rain on Wednesday. High
pressure and dry air will build in Thursday behind the low.
Additional rainfall associated with the next area of low
pressure is expected Friday night through Saturday.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Surface low to develop over the Central Plains and deepen as it
ejects northeast into the Upper MS Vly Wednesday and into the
Great Lakes Wednesday night. Ahead of this system - strong
southerly low level jet of 50-55 kt to provide an axis of
isentropic lift overrunning a warm front that sets up over the
TN Vly overnight.

Leading edge of pcpn was advancing across Central KY and should
move into Northern KY by midnight. Still a large spread in
snowfall and pcpn amounts among the model members. 12KM NAM
solution continues to be most aggressive with QPF north of
rain/snow line and operational GFS is toward lower end of
snowfall fcst.

Have trended fcst solution closer to the 00Z 3KM NAM/HRRR. This
is closer to the meso-scale models and above GFS but not as
aggressive as 12 KM NAM.

Expect a good burst of snow with strong lift over the area with
the best lift between 06Z and 09Z. Under good WAA - snow to
change to rain by 09z south of the Ohio river and between 10-12Z
up to I-70 and by 15Z across the entire area.

Have adjusted snow up across the north and down across the far
south. Expect a 2 to 4 inch band generally along and north of
I-70 with 1 to 2 inches across SE Indiana and southern Ohio and
less than an inch south of the Ohio River.

Have kept current headline winter weather advisories with these
adjusted amounts and timing.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
As precip changes to all rain from south to north in warm
advection that will allow highs in the 40s, wintry precip
hazards will improve by late morning, replaced by a flood threat
resulting from snowmelt combined with one to two inches of rain
falling on saturated soils. Since latest QPF seems to match
well with previous estimates, will keep Flood Watch as is across
far south and southeast counties. Will probably see some flood
advisories, and Brush Creek at West Union in flood before
Wednesday is over. Thunder cannot be ruled out under elevated
instability associated with this potent system.

Rain will finally end Wednesday night as high pressure moves in
rapidly from the west. As runoff reaches streams, monitoring of
river points will continue with warnings possible. Expect above
normal lows in the 30s.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
Upper level ridging will develop into the region during the
latter part of the week. A negatively tilted short wave will
lift from the southern Plains into the Great Lakes over the
weekend. In the wake of this system, flow will become more zonal
with another short wave moving into the region late in the
period.

Surface high pressure passing north and east of the forecast area
will keep shallow relatively cooler air in place for Thursday into
Friday, with temperatures near to slightly above normal. A warm
front will become more well defined with time over the Tennessee
Valley and lift north across the region during the latter parts of
Saturday. This will bring more wet weather but warmer temperatures.
Some weak instability may develop into the area Saturday night ahead
of a cold front that will sweep across the region which could result
in some storms as well more rain.

Cold air advection and a tight pressure gradient will result in
gusty winds on Sunday with the potential to approach advisory
levels. A few showers could persist as well as a secondary front
swings through. High pressure will bring a brief dry spell on Monday
with a chance of precipitation returning Tuesday as another area of
low pressure approaches. Temperatures will drop back closer to
normal for the early part of next week.

&&

.AVIATION /04Z WEDNESDAY THROUGH SUNDAY/...
Isentropic lift develops at the nose of a 50-55 KT overnight.
Snow is expected to develop over the southern TAF sites (KCVG,
KLUK) around 04Z and then spread north - overspreading all TAF
sites by 07Z-08Z. Conditions will deteriorate through MVFR to
IFR and LIFR roughly.

Under the influence of WAA the precipitation will transition to
a brief round of mixed freezing rain and now before changing to
all rain 10Z in the south to 13Z in the north.

Visibilities should improve to MVFR with ceilings remaining IFR
through the day Wednesday. With the low level jet pivoting
through the area on Wednesday - expect a period of low level
wind shear during the afternoon.

East surface winds will veer to the southeast Wednesday morning
and then south toward evening.

OUTLOOK...Continuing MVFR/IFR conditions with rain are possible
at times through Thursday morning. MVFR conditions may occur
again on Saturday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Winter Weather Advisory until noon EST Wednesday for OHZ026-
     034-035-042>046-051>056-060>065-073-074.
     Winter Weather Advisory until 10 AM EST Wednesday for
     OHZ077>082-088.
     Flood Watch through Thursday morning for OHZ073-074-079>082-
     088.
     Winter Weather Advisory until 11 AM EST Wednesday for
     OHZ070>072.
KY...Winter Weather Advisory until 10 AM EST Wednesday for
     KYZ091>093.
     Flood Watch through Thursday morning for KYZ094>100.
     Winter Weather Advisory until 7 AM EST Wednesday for KYZ089-
     090-094>100.
IN...Winter Weather Advisory until noon EST Wednesday for INZ050-
     058-059.
     Winter Weather Advisory until 10 AM EST Wednesday for INZ066-
     073>075.
     Winter Weather Advisory until 7 AM EST Wednesday for INZ080.

&&

SYNOPSIS...Coniglio
NEAR TERM...AR
SHORT TERM...Coniglio
LONG TERM...
AVIATION...AR
Hazardous weather outlook, Feb 19, 10:22 PM EST, 1 hour 38 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
1022 PM EST Tue Feb 19 2019

INZ050-058-059-OHZ026-034-035-042>046-051>053-060-061-210330-
Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
Union OH-Delaware-Miami-Champaign-Clark-Preble-Montgomery-
1022 PM EST Tue Feb 19 2019

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST WEDNESDAY...

This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio and West Central Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

More rainfall Saturday and Saturday night could result in localized
flooding. Strong wind gusts on Sunday may cause minor tree damage
and some power outages.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ066-210330-
Franklin IN-
1022 PM EST Tue Feb 19 2019

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EST WEDNESDAY...

This Hazardous Weather Outlook is for Southeast Indiana.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

More rainfall Saturday and Saturday night could result in localized
flooding. Strong wind gusts on Sunday may cause minor tree damage
and some power outages.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ080-KYZ089-090-210330-
Switzerland-Carroll-Gallatin-
1022 PM EST Tue Feb 19 2019

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST WEDNESDAY...

This Hazardous Weather Outlook is for Southeast Indiana and
Northern Kentucky.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

Rainfall amounts of over an inch are possible on Wednesday and
Wednesday night. Some minor flooding will be possible.

More rainfall Saturday and Saturday night could result in localized
flooding. Strong wind gusts on Sunday may cause minor tree damage
and some power outages.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ073>075-KYZ091>093-OHZ077-078-210330-
Ripley-Dearborn-Ohio-Boone-Kenton-Campbell-Hamilton-Clermont-
1022 PM EST Tue Feb 19 2019

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EST WEDNESDAY...

This Hazardous Weather Outlook is for Southeast Indiana, Northern
Kentucky and Southwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

Rainfall amounts of over an inch are possible on Wednesday and
Wednesday night. Some minor flooding will be possible.

More rainfall Saturday and Saturday night could result in localized
flooding. Strong wind gusts on Sunday may cause minor tree damage
and some power outages.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ070>072-210330-
Butler-Warren-Clinton-
1022 PM EST Tue Feb 19 2019

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 AM EST WEDNESDAY...

This Hazardous Weather Outlook is for Southwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

Rainfall amounts of over an inch are possible on Wednesday and
Wednesday night. Some minor flooding will be possible.

More rainfall Saturday and Saturday night could result in localized
flooding. Strong wind gusts on Sunday may cause minor tree damage
and some power outages.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ054>056-062>065-210330-
Madison-Franklin OH-Licking-Greene-Fayette OH-Pickaway-Fairfield-
1022 PM EST Tue Feb 19 2019

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST WEDNESDAY...

This Hazardous Weather Outlook is for Central Ohio and West Central
Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

Rainfall amounts of over an inch are possible on Wednesday and
Wednesday night. Some minor flooding will be possible.

More rainfall Saturday and Saturday night could result in localized
flooding. Strong wind gusts on Sunday may cause minor tree damage
and some power outages.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ079>082-088-210330-
Brown-Highland-Adams-Pike-Scioto-
1022 PM EST Tue Feb 19 2019

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EST WEDNESDAY...
...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...

This Hazardous Weather Outlook is for South Central Ohio and
Southwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Winter Weather Advisory.

More rainfall Saturday and Saturday night could result in localized
flooding. Strong wind gusts on Sunday may cause minor tree damage
and some power outages.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

KYZ094>100-210330-
Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-
1022 PM EST Tue Feb 19 2019

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST WEDNESDAY...
...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...

This Hazardous Weather Outlook is for Northeast Kentucky and
Northern Kentucky.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Winter Weather Advisory.

More rainfall Saturday and Saturday night could result in localized
flooding. Strong wind gusts on Sunday may cause minor tree damage
and some power outages.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ073-074-210330-
Ross-Hocking-
1022 PM EST Tue Feb 19 2019

...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...
...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST WEDNESDAY...

This Hazardous Weather Outlook is for Central Ohio and South
Central Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Winter Weather Advisory.

More rainfall Saturday and Saturday night could result in localized
flooding. Strong wind gusts on Sunday may cause minor tree damage
and some power outages.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

24 winter weather. Local standard time, as filed.

Winter Weather, Auglaize

When
February 20, 12:00 AM EST to 9:00 AM EST
Where
Auglaize forecast zone
Reported by
Department of Highways
Coordinates
40.561, -84.222 (the zone’s center; the record gives no point)

The county garage south of Wapakoneta measured 3.5 inches of snow. The CoCoRaHS observer south of St. Marys measured 2.9 inches.

Winter Weather, Champaign

When
February 20, 12:00 AM EST to 9:00 AM EST
Where
Champaign forecast zone
Reported by
Social Media
Coordinates
40.138, -83.769 (the zone’s center; the record gives no point)

A report from northeast of Catawba indicated that 7 inches of snow fell. A public report near Cable said that 6.5 inches was measured. The highway department near Urbana measured 4.3 inches, and the cooperative observer northeast of St. Paris measured 4.2 inches. A spotter near Urbana measured 3.5 inches of snow.

Winter Weather, Clark

When
February 20, 12:00 AM EST to 9:00 AM EST
Where
Clark forecast zone
Reported by
Public
Coordinates
39.917, -83.784 (the zone’s center; the record gives no point)

A public report from northwest of Springfield measured 6 inches of snow. The CoCoRaHS observer in Enon measured 3.4 inches of snow.

Winter Weather, Clinton

When
February 20, 12:00 AM EST to 9:00 AM EST
Where
Clinton forecast zone
Reported by
Official NWS Observations
Coordinates
39.415, -83.808 (the zone’s center; the record gives no point)

The NWS office in Wilmington measured 0.8 inches of snow, with the ASOS at the nearby Wilmington Air Park KILN measured 0.7 inches.

Winter Weather, Darke

When
February 20, 12:00 AM EST to 9:00 AM EST
Where
Darke forecast zone
Reported by
CoCoRaHS
Coordinates
40.133, -84.619 (the zone’s center; the record gives no point)

The CoCoRaHS observer northwest of Bradford measured 4.3 inches of snow while another west of Potsdam measured 3.5 inches. The highway department in Greenville measured 4 inches.

Winter Weather, Delaware

When
February 20, 12:00 AM EST to 9:00 AM EST
Where
Delaware forecast zone
Reported by
Department of Highways
Coordinates
40.278, -83.005 (the zone’s center; the record gives no point)

The highway department east of Delaware measured 5 inches of snow, as did a social media report from 4 miles north-northwest of Radnor. Another social media report from Sunbury and a public report from north of Westerville showed that 4.5 inches of snow fell there. The emergency manager in Delaware measured 4.3 inches.

Winter Weather, Fairfield

When
February 20, 12:00 AM EST to 9:00 AM EST
Where
Fairfield forecast zone
Reported by
Department of Highways
Coordinates
39.752, -82.631 (the zone’s center; the record gives no point)

The highway department south of Lancaster measured an inch of snow.

Winter Weather, Fayette

When
February 20, 12:00 AM EST to 9:00 AM EST
Where
Fayette forecast zone
Reported by
Department of Highways
Coordinates
39.560, -83.456 (the zone’s center; the record gives no point)

The highway department west of Washington Court House measured a half inch of snow.

Winter Weather, Franklin

When
February 20, 12:00 AM EST to 9:00 AM EST
Where
Franklin forecast zone
Reported by
Trained Spotter
Coordinates
39.970, -83.009 (the zone’s center; the record gives no point)

A spotter north of the KOSU airport measured 4.5 inches of snow, as did a social media post from Dublin. The CoCoRaHS observer in Hilliard measured 4.3 inches. The Columbus airport KCMH measured 2.8 inches of snow.

Winter Weather, Greene

When
February 20, 12:00 AM EST to 9:00 AM EST
Where
Greene forecast zone
Reported by
Social Media
Coordinates
39.692, -83.890 (the zone’s center; the record gives no point)

A post from east of Cedarville measured 1.5 inches of snow.

Winter Weather, Hamilton

When
February 20, 12:00 AM EST to 9:00 AM EST
Where
Hamilton forecast zone
Reported by
CoCoRaHS
Coordinates
39.196, -84.543 (the zone’s center; the record gives no point)

The CoCoRaHS observer north of Harrison measured an inch of snow while another in Northbrook measured a half inch.

Winter Weather, Hardin

When
February 20, 12:00 AM EST to 9:00 AM EST
Where
Hardin forecast zone
Reported by
Department of Highways
Coordinates
40.662, -83.659 (the zone’s center; the record gives no point)

The county garage in Kenton measured 2 inches of snow.

Winter Weather, Licking

When
February 20, 12:00 AM EST to 9:00 AM EST
Where
Licking forecast zone
Reported by
CoCoRaHS
Coordinates
40.092, -82.483 (the zone’s center; the record gives no point)

The observer 4 miles north-northwest of Granville measured 5 inches of snow, as did a social media post out of Fredonia. Another social media post from Pataskala measured 4 inches of snow. The CoCoRaHS observer north of Alexandria measured 3.1 inches of snow.

Winter Weather, Logan

When
February 20, 12:00 AM EST to 9:00 AM EST
Where
Logan forecast zone
Reported by
Department of Highways
Coordinates
40.388, -83.766 (the zone’s center; the record gives no point)

The county garage north of Bellefontaine measured 4 inches of snow.

Winter Weather, Mercer

When
February 20, 12:00 AM EST to 9:00 AM EST
Where
Mercer forecast zone
Reported by
Department of Highways
Coordinates
40.540, -84.629 (the zone’s center; the record gives no point)

The county garage west of Celina measured 2 inches of snow.

Winter Weather, Miami

When
February 20, 12:00 AM EST to 9:00 AM EST
Where
Miami forecast zone
Reported by
Social Media
Coordinates
40.053, -84.229 (the zone’s center; the record gives no point)

A social media post from Pleasant Hill showed that 5.5 inches of snow fell. A public report from Piqua had 4.5 inches of accumulation. A spotter north of Troy, the county garage west of Troy, and a CoCoRaHS observer in Tipp City all measured 4 inches of snow.

Winter Weather, Montgomery

When
February 20, 12:00 AM EST to 9:00 AM EST
Where
Montgomery forecast zone
Reported by
ASOS
Coordinates
39.755, -84.291 (the zone’s center; the record gives no point)

The Dayton airport KDAY measured 4.9 inches of snow. A social media post from Brookville measured 4.5 inches, and a public report from Huber Heights had 4 inches. Teh county garage in Englewood had 3.5 inches of snow.

Winter Weather, Pickaway

When
February 20, 12:00 AM EST to 9:00 AM EST
Where
Pickaway forecast zone
Reported by
COOP Observer
Coordinates
39.642, -83.024 (the zone’s center; the record gives no point)

The observer in Circleville and the county garage north of town both measured a half inch of snow.

Winter Weather, Preble

When
February 20, 12:00 AM EST to 9:00 AM EST
Where
Preble forecast zone
Reported by
Department of Highways
Coordinates
39.742, -84.648 (the zone’s center; the record gives no point)

The county garage west of West Alexandria measured 3.5 inches of snow. The CoCoRaHS observer north of Eaton measured 3.1 inches.

Winter Weather, Ross

When
February 20, 12:00 AM EST to 9:00 AM EST
Where
Ross forecast zone
Reported by
Department of Highways
Coordinates
39.338, -83.057 (the zone’s center; the record gives no point)

The county garage north of North Fork Village measured 0.3 inches of snow.

Winter Weather, Shelby

When
February 20, 12:00 AM EST to 9:00 AM EST
Where
Shelby forecast zone
Reported by
CoCoRaHS
Coordinates
40.332, -84.205 (the zone’s center; the record gives no point)

The CoCoRaHS observer 5 miles east-northeast of Russia measured 4.5 inches of snow. The county garage north Sidney measured 4 inches of snow, as did the CoCoRaHS observer in Fort Loramie.

Winter Weather, Union

When
February 20, 12:00 AM EST to 9:00 AM EST
Where
Union forecast zone
Reported by
Department of Highways
Coordinates
40.299, -83.372 (the zone’s center; the record gives no point)

The county garage near Marysville measured 5 inches of snow. The CoCoRaHS observer southeast of West Mansfield measured 4.5 inches of snow.

Winter Weather, Warren

When
February 20, 12:00 AM EST to 9:00 AM EST
Where
Warren forecast zone
Reported by
COOP Observer
Coordinates
39.428, -84.167 (the zone’s center; the record gives no point)

The observer in Kings Mills measured 0.6 inches of snow. The county garage south of Lebanon measured a half inch.

Winter Weather, Madison

When
February 20, 12:00 AM EST to 9:00 AM EST
Where
Madison forecast zone
Reported by
Social Media
Coordinates
39.894, -83.400 (the zone’s center; the record gives no point)

A social media post from Plumwood showed that 6 inches of snow fell.

What these are

Winter Weather
Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2019Every state in 2019This day in weather historyWarnings in Ohio, February 2019

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 810451, 810452, 810453, 810454, 810456, 810457, 810458, 810459, 810461, 810462, 810463, 810464, 810466, 810467, 810468, 810469, 810470, 810471, 810472, 810473, 810474, 810475, 810476, 810477.